# SDR YENA2023024100187

- Difficulty date: February 21, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 55,791 hours, 19,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1141, BDL-PBI. ' AFT CABIN EMERGENCY EXIT LIGHT INOP; FOUND CONNECTOR 7250VC FOR AFT CABIN EMERG LOOSE SECURED IAW 33-51-04. ALL OPS CHECK NORMAL.'
